Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/478
Title: OCULAR TOXICITY OF SYSTEMIC ANTICANCER CHEMOTHERAPY
Authors: OMOTI, C.E
OMOTI, A. E
Keywords: interferon
tamoxifen
anticancer
side effects
chemotherapy
Issue Date: 2006
Publisher: Ocular toxicity of systemic anticancer chemotherapy. Serguimiento Farmacoterapeutico. Pharmacy Practice
Abstract: The increased use of chemotherapeutic agents has resulted in longer patient survival. Consequently the ophthalmologist is seeing more patients with adverse ocular side effects secondary to these antineoplastic agents. Ocular toxicity induced by cancer chemotherapy includes a broad spectrum of disorders, reflecting the unique anatomical, physiological and biochemical features of the eye. Understanding the ocular side effects will assist the ophthalmologist and oncologist to recognize them early and intervene before blindness occurs. Anticipation of various treatment-related toxicities may also provide the opportunity for pharmacists to develop intervention strategies that could minimize or eliminate an expected side effect. The ophthalmologist should examine patients on anticancer therapy at baseline and three monthly thereafter. The various ocular side effects of anticancer chemotherapeutic agents, tamoxifen, and interferon on the adnexia, anterior segment, posterior segment and neuro-ophthalmic structures were reviewed.
URI: http://hdl.handle.net/123456789/478
Appears in Collections:Abstracts

Files in This Item:
File Description SizeFormat 
OCULAR_TOXICITY_OF_SYSTEMIC_ANTICANCER_CHEMOTHERAPY.pdf8.86 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.